| Model Number |
S1173108D5 |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer, at this time, for evaluation.A lot history review (lhr) of reen3338 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
Event or Problem Description
Material #: s1173108d5, batch #: reen3338.It was reported "microintroducer is not smooth and has bulged edges customer has had this occur with 3-4 times" "patient pain upon insertion." additional information received 10-06-2020: "diagnosis: brain abscess, no infectious disease, 'when placing picc had trouble with microintroducer; when inspecting introducer noticed bulged edges.Due to the bulged edge unable to get introducer through the skin of patient.We had to drop a microez microintroducer kit to finish the picc line placement.This has happened on several occasions.".
Event or Problem Description
It was reported the microintroducer was not smooth and had bulged edges which caused the patient pain upon insertion.Additional information received 10-06-2020: "diagnosis: brain abscess, no infectious disease, 'when placing picc had trouble with microintroducer; when inspecting introducer noticed bulged edges.Due to the bulged edge unable to get introducer through the skin of patient.We had to drop a microez microintroducer kit to finish the picc line placement.This has happened on several occasions.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.